# SDR ASOA20130530160V

- Difficulty date: May 30, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N18120
- Make and model: Emb EMB-145XR
- Aircraft serial: 145681
- Aircraft time: 29,695 hours, 16,472 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 14529426003
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE RT FWD ENGINE MOUNT LOWER YOKE WAS FOUND TO BE CRACKED.  MX R & R THE YOKE IAW EC5450-01073.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
